MAUDE Adverse Event Report: CREAGH MEDICAL LTD. ADVANCE SERENITY 18 HYDROPHILLIC OTW PTA BALLOON CATHETER; PTA CATHETER

CREAGH MEDICAL LTD. ADVANCE SERENITY 18 HYDROPHILLIC OTW PTA BALLOON CATHETER; PTA CATHETER
Model Number SER18-150-30-100
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
Balloon was used in the distal sfa.Upon the second inflation the balloon burst at 12 atm.No portion detached.
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
ADVANCE SERENITY 18 HYDROPHILLIC OTW PTA BALLOON CATHETER
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
michelle donnellan
ida business park
creagh road
ballinasloe, co. galway H53 K-8P4
EI   H53 K8P4
MDR Report Key10449007
Report Number3005994106-2020-00090
Device Sequence Number11543120
Product Code LIT
UDI-Device Identifier05391525784175
UDI-Public05391525784175
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2023
Device Model NumberSER18-150-30-100
Device Lot Number22000955
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown